# SDR ABXA9800837

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY POWER SUPPLY FAILED CHECK.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY PER DC8 MM 24-30.
